کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4643580 | 1341393 | 2006 | 21 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On some properties of the “apparent length” distribution and a compound distribution
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
This paper extends and supplements some of the properties of the apparent length distribution introduced by Baker (J. Appl. Statist. 27(1) (2000) 2–21). Recurrence relations for moments and formulae for moments derived via difference and differential operators will be given. We also establish maximum likelihood estimator and Bayesian estimators of a parameter of this distribution. Compound distributions based on the apparent length distribution are also discussed.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 186, Issue 1, 1 February 2006, Pages 43–63
Journal: Journal of Computational and Applied Mathematics - Volume 186, Issue 1, 1 February 2006, Pages 43–63
نویسندگان
M. Murat, D. Szynal,